MAUDE Adverse Event Report: ABBOTT MEDICAL TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

ABBOTT MEDICAL TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XT
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 5 functional tricuspid regurgitation (tr) and a pacer lead pining the posterior leaflet for a triclip procedure.During the procedure, a triclip was intended to be implanted in the anterior-posterior (a/p) leaflet position while pining the heart monitor lead into the ap canyon.During positioning, the clip was successfully placed but there were challenges visualizing the insertion of the leaflets within the clip.The clip was successfully deployed when it was visualized that the clip was only attached to the anterior leaflet.A second clip was intended to be placed centrally on the anterior/septal (a/s) leaflets.During positioning, the clip became caught on the septal chordae.Troubleshooting was performed and the f-knob was turned significantly, outside of the ifu, when the f-knob cable broke.The +/- knob on the steerable guide catheter (sgc) was utilized to maneuver the clip into the a/s commissure.The clip was deployed successfully on both leaflets with some chordae attached.The procedure was discontinued, final mr was reduced to grade 4.There were no adverse patient sequela or clinically significant delays reported.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25382936
Report Number2135147-2026-03760
Device Sequence Number9187983
Product Code NPS
UDI-Device Identifier05415067050847
UDI-Public(01)05415067050847(17)271006(10)60407R1027
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCDS0801-XT
Device Catalogue NumberTCDS0801-XT
Device Lot Number60407R1027
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale